# SDR VNAA2015110700002

- Difficulty date: November 7, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 28,872 hours, 28,934 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INTEGRATED DRIVE GENERATOR 2 CAUTION MESSAGE. CREW RETURNED TO FIELD AND LANDED SAFELY.  MAINTENANCE TROUBLESHOT, SWAPPED NR 1 AND NR 2 GENERATOR CONTROL UNITS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
